# SDR FDEA201008022771

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1525
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 1525, LBL 25 CORRODED.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 51-10-02. CHECKED LIMITS; ORIG MATL; .920", REMAINING; .420, LOSS; .500", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, P 102, DETAIL 1.  REMOVED SEAT TRACK IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK IAW DWG 146N5130-1,  INSTALLED NEW SEAT TRACK IAW SRM 51-40-02.  REMOVED CORROSION ON (3EA) SUPPORT BRACKETS IAW SRM 53-00-52.
